Posted by: Vanessa | 2009-08-26


To whom it may concern

I have various symptoms of Candida.
The white film over my tongue, bad breath, vaginal discharge, sinus problems, bloating, etc.

I told my doc a while ago and she prescribed Diflucan.
But the symptoms return almost immediately.

Somebody told me I need to take probiotics, I eat yoghurt from woolies everyday with probiotics in them - is this not enough?

Somebody else said all this does not work and I should go on a Candida diet.

Please help - what should I do?
and If I should go the probiotics route should it be 2, 4, or 9 strain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Vanessa
Try the 9 strain probiotics three times a day, avoid yeast containing foods ( mushrooms, breads, wine) and try to cut down to almost a sugar free diet for a while. Have you been tested for diabetes yet?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Vanessa | 2009-08-28

Thanks for your response

I currently have 4 strain, will take until finished.

I had a glucose test done last year - it was fine.

I am also on the pill and think it might be that.

I have stopped taking the pill, am taking probiotics and will start today with the candida diet

Reply to Vanessa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.